Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Bumps on leg - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions

User :   hello
Doctor :   Hi
User :   hi have a question
Doctor :  
How can i help you?
User :   c im 15 and i had sex 2 times
User :   and like they were virgins
Doctor :  
User :   or one was i almost got prego by the 1st one
User :   and i had bumps on my leg
User :   eversince i had sex once
User :   and like this month it got bigger
User :   and looks like a scar
User :   it hurts when i wear tight jeans
User :   wre there rash or herps?
Doctor :  
User :   are*
User :   hello?
Doctor :   yes

User :   do u know the answer?
Doctor :  
the herpes comes in a group of vesicles
Doctor :  
no like a single bump
User :   well thsi one keeps gettig big and its very close to u know were
User :   and i have like 5 of them
Doctor :   why don't you get it physically examined by a gynecologist

User :   i want to
Doctor :   it needs treatment with antibiotics
User :   but my mom wont call she keeps 4 getting
User :   so its not herps?
Doctor :   it seems to be an infection
User :   oh okay good b/c i got scared
Doctor :  
what it is an physical examination is required

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor